# SDR IPXA2016021499343

- Difficulty date: February 3, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE021
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING INBD FLAP VANE HAS 2 EA AREAS OF DELAMINATION ON LOWER OTBD SURFACE ACCOMPLISHED PERMANENT REPAIR ON RT WING INBD FLAP VANE OTBD LOWER SURFACE, 40" TO 46" FROM OTBD EDGE, 13.5" TO 4.5" FROM T/E, 5.5" TO 8" WIDE IAW SRM 57-50-80, REPAIR 2.
